# SDR DALA107135521

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 75,006 hours, 31,092 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING FOUND INOP ON OVERNIGHT AT DOOR 2L, DOOR 3L AND ROWS 30, 31. REPLACED PWR SUPPLY AND BATTERY PACKS M732 AND M735, OPS CHECKS OK.
